Open Access
Translator Disclaimer
December, 1983 Limiting Behavior of Functionals of the Sample Spectral Distribution
Daniel MacRae Keenan
Ann. Statist. 11(4): 1206-1217 (December, 1983). DOI: 10.1214/aos/1176346333

Abstract

The parameters of a stationary process can be viewed as functions of the spectral distribution function. This work concerns (estimators) parameters defined as integrals of $m (\geq 1)$-dimensional kernel functions with respect to the (sample) spectral distribution function. Conditions for asymptotic normality, almost sure convergence, and probability one bounds are derived for such estimators. The approach taken is based upon the reduction of an $m$-dimensional problem to one-dimension via consideration of a Frechet differential and its linearity. The probability one bound for the estimators is obtained by first establishing it $(O((n^{-1}\log n)^{1/2}))$ for the difference of the sample and true spectral distribution functions in the supnorm and then showing that this rate is transferred to the estimators through integration.

Citation

Download Citation

Daniel MacRae Keenan. "Limiting Behavior of Functionals of the Sample Spectral Distribution." Ann. Statist. 11 (4) 1206 - 1217, December, 1983. https://doi.org/10.1214/aos/1176346333

Information

Published: December, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0526.60029
MathSciNet: MR720265
Digital Object Identifier: 10.1214/aos/1176346333

Subjects:
Primary: 60G10
Secondary: 62M15

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.11 • No. 4 • December, 1983
Back to Top